Recent Submissions

  • The cohomology of the Grassmannian is a gln-module

    Gatto, Letterio; Salehyan, Parham Autor UNESP (Communications in Algebra, 2019) [Artigo]
    The integral singular cohomology ring of the Grassmann variety parametrizing r-dimensional subspaces in the n-dimensional complex vector space is naturally an irreducible representation of the Lie algebra (Formula presented.) ...
  • Adapted splittings for pairs (G,W)

    Andrade, Maria Gorete Carreira Autor UNESP; de Lourdes Campello Fanti, Ermínia Autor UNESP (Topology and its Applications, 2019) [Artigo]
    Let G be a group, W a G-set with [G:Gw]=∞ for all w∈W, where Gw denotes the point stabilizer of w∈W. Considering the restriction map resW G:H1(G,Z2G)→∏w∈EH1(Gw,Z2G), where E is a set of orbit representatives for the G-action ...
  • Topological bi-K-equivalence of pairs of map germs

    Birbrair, Lev; Costa, João Carlos Ferreira Autor UNESP; Filho, Da Silva Sena (Hokkaido Mathematical Journal, 2018) [Artigo]
    Let Pk(n, p × q) be the set of all pairs of real polynomial map germs (f, g): (ℝn; 0) → (ℝp × ℝq; 0) with degree of f1, . . ., fp, g1, . . ., gq less than or equal to k 2 N. The main result of this paper shows that the set ...
  • Singularities of a surface given by Kenmotsu-type formula in Euclidean three-space

    Martins, Luciana F. Autor UNESP; Saji, Kentaro; Teramoto, Keisuke (Sao Paulo Journal of Mathematical Sciences, 2019) [Artigo]
    We study singularities of surfaces which are given by Kenmotsu-type formula with prescribed unbounded mean curvature.
  • On close to scalar families for fractional evolution equations: zero–one law

    Gambera, Laura R. Autor UNESP; Lizama, Carlos; Prokopczyk, Andrea Autor UNESP (Semigroup Forum, 2019) [Artigo]
    For {Rα,β(t)}t≥0 being a strongly continuous (α, β) -resolvent family on a Banach space, we show that the assumption supt>0‖1tβ-1Eα,β(λtα)Rα,β(t)-I‖=:θ<1 yields that Rα , β(t) = tβ - 1Eα , β(λtα) for all t> 0 and λ≥ 0 , ...
  • Trace form associated to cyclic number fields of ramified odd prime degree

    Araujo, Robson R.; Chagas, Ana C. M. M.; Andrade, Antonio A. Autor UNESP; Nóbrega Neto, Trajano P. Autor UNESP (Journal of Algebra and its Applications, 2019) [Artigo]
    In this work, we computate the trace form Tr k/Q (x2) associated to a cyclic number field of odd prime degree p, where p ramified in and x belongs to the ring of integers of . Furthermore, we use this trace form to calculate ...
  • Slow–fast systems and sliding on codimension 2 switching manifolds

    da Silva, Paulo Ricardo Autor UNESP; Nunes, Willian Pereira Autor UNESP (Dynamical Systems, 2019) [Artigo]
    In this work, we consider piecewise smooth vector fields X defined in R n \ ∑, where Σ is a self-intersecting switching manifold. A double regularization of X is a 2-parameter family of smooth vector fields X ε.η , ε,η > ...
  • Quadratic three-dimensional differential systems having invariant planes with total multiplicity nine

    Llibre, Jaume; Messias, Marcelo Autor UNESP; Reinol, Alisson C. Autor UNESP (Rendiconti del Circolo Matematico di Palermo, 2018) [Artigo]
    In this paper we consider all the quadratic polynomial differential systems in R3 having exactly nine invariant planes taking into account their multiplicities. This is the maximum number of invariant planes that these ...
  • On Elliptic equations with singular potentials and nonlinear boundary conditions

    Ferreira, Lucas C.F.; Neves, Sérgio L.N. Autor UNESP (Quarterly of Applied Mathematics, 2018) [Artigo]
    We consider the Laplace equation in the half-space satisfying a nonlinear Neumann condition with boundary potential. This class of problems appears in a number of mathematical and physics contexts and is linked to fractional ...
  • ON A CLASS OF RAUZY FRACTALS WITHOUT THE FINITENESS PROPERTY

    Pavan, Gustavo A. Autor UNESP (Osaka Journal Of Mathematics, 2019) [Artigo]
    We present some topological and arithmetical aspects of a class of Rauzy fractals R-a,R-b related to the polynomials of the form P-a,P-b(x) = x(3) - ax(2) - bx - 1, where a and b are integers satisfying -a + 1 <= b <= -2. ...
  • Dynamical properties of random walks

    Messaoudi, Ali Autor UNESP; Valle, Glauco (Stochastics And Dynamics, 2019) [Artigo]
    In this paper, we study dynamical properties such as hypercyclicity, supercyclicity, frequent hypercyclicity and chaoticity for transition operators associated to countable irreducible Markov chains. As particular cases, ...
  • PARAMETRIZATION FOR A CLASS OF RAUZY FRACTALS

    Bastos, J. Autor UNESP; Rodrigues de Souza, T. Autor UNESP (Osaka Journal Of Mathematics, 2019) [Artigo]
    In this paper, we study a class of Rauzy fractals R-a given by the polynomial x(3) - ax(2) + x - 1 where a >= 2 is an integer. In particular, we give explicitly an automaton that generates the boundary of R-a and using an ...
  • TOPOLOGICAL CLASSIFICATION OF CIRCLE-VALUED SIMPLE MORSE-BOTT FUNCTIONS

    Batista, E. B.; Costa, J. C. F. Autor UNESP; Meza-Sarmiento, I. S. Autor UNESP (Journal Of Singularities, 2018) [Artigo]
    In this work, we investigate the classification of Morse-Bott functions from S-2 to S-1, up to topological conjugacy. We give a complete topological invariant of simple Morse-Bott functions f : S-2 -> S-1. The invariant ...
  • Primitive to non-primitive BCH codes: An instantaneous path shifting scheme for data transmission

    Shah, Tariq; Ansari, Asma Shaheen; Perveen, Riffat; Kazmi, Anam; Andrade, Antonio Aparecido de Autor UNESP (Journal Of Algebra And Its Applications, 2018) [Artigo]
    In this paper, we present constructions of primitive and non-primitive BCH codes using monoid rings over the local ring Z(2m), with m >= 1. We show that there exist two sequences {C-bjn}(j >= 1). and {C'(bjn)}(j >= 1) of ...
  • On certain homological invariant and its relation with poincaré duality pairs

    Andrade, Maria Gorete Carreira Autor UNESP; Gazon, Amanda Buosi; de Lima, Amanda Ferreira (Algebra and Discrete Mathematics, 2018) [Artigo]
    Let G be a group, S = {Si, i ∈ I} a non empty family of (not necessarily distinct) subgroups of infinite index in G and M a ℤ2 G-module. In [4] the authors defined a homological invariant E∗ (G, S, M), which is “dual” to ...
  • Nonchaotic Behavior in Quadratic Three-Dimensional Differential Systems with a Symmetric Jacobian Matrix

    Messias, Marcelo Autor UNESP; Silva, Rafael Paulino Autor UNESP (International Journal of Bifurcation and Chaos, 2018) [Artigo]
    In this paper, we give an algebraic criterion to determine the nonchaotic behavior for polynomial differential systems defined in ℝ3 and, using this result, we give a partial positive answer for the conjecture about the ...
  • Spectra of generalized stochastic adding machines

    Messaoudi, Ali Autor UNESP; Valle, Glauco (Fundamenta Mathematicae, 2018) [Artigo]
    We define stochastic adding machines based on Cantor systems of numeration. We show that the spectra associated to these stochastic adding machines are fibered Julia sets, and we also compute various parts of the spectra ...
  • Singular levels and topological invariants of Morse–Bott foliations on non-orientable surfaces

    Martínez-Alfaro, José; Meza-Sarmiento, Ingrid S. Autor UNESP; Oliveira, Regilene D. S. (Topological Methods in Nonlinear Analysis, 2018) [Artigo]
    We investigate the classification of closed curves and eight curves of saddle points defined on non-orientable closed surfaces, up to an ambient homeomorphism. The classification obtained here is applied to Morse–Bott ...
  • Periodic orbits, invariant tori and chaotic behavior in certain nonequilibrium quadratic three-dimensional differential systems

    Reinol, Alisson C. Autor UNESP; Messias, Marcelo Autor UNESP (Studies in Systems, Decision and Control, 2018) [Capítulo de livro]
    In (Jafari et al, Phys Lett A 377(9):699-702, 2013) the authors gave the expressions of seventeen classes of quadratic differential systems defined in R3, depending on one real parameter a, which present chaotic behavior ...
  • On the existence of periodic orbits and KAM tori in the Sprott A system: a special case of the Nosé–Hoover oscillator

    Messias, Marcelo Autor UNESP; Reinol, Alisson C. Autor UNESP (Nonlinear Dynamics, 2018) [Artigo]
    We consider the well-known Sprott A system, which is a special case of the widely studied Nosé–Hoover oscillator. The system depends on a single real parameter a, and for suitable choices of the parameter value, it is shown ...

View more